# SDR FDEA2020021870348

- Difficulty date: February 17, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 75,087 hours, 31,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 149N7553
- Condition: Gouged
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MLG WHEEL WELL PANEL 197DL I/B ATTACH ANGLE GOUGED AT AFT END REPAIRED AREA PER B757 SRM 53-40-71-2R AND  51-70-11-OG
